# SDR ASAA2021122536992

- Difficulty date: December 25, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 46,961 hours, 13,819 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WILL NOT STAY ENGAGED. GROUNDED - YES. ACCOMPLISHED B737-800 FIM TASK 22-31-00-810-801 AUTOTHROTTLE BITE TEST. NO FAULTS NOTED. OK FOR CONTINUED SERVICE.
